MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM16160
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6), 2025, a 57-year-old male patient undergone a stent placement procedure for may thurner syndrome in the left iliac vein, with the access site of right internal jugular vein, using a venovo stent.During the procedure, it was noted that the stent was partially deployed.The procedure was successfully completed with the use of another device, and there were no reported injuries to the patient.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in used condition such that the deployment mechanism is fully used, and the deployed stent is part of the sample return without damage which leads to inconclusive result for partial deployment.However, the safety lock is in locked condition.There are no indications that a manufacturing related cause may have caused the reported issue.In this case the safety slider of the returned sample was found in locked condition which was considered a relevant issue for the reported event.Excessive release force must have been presented to activate the deployment mechanism with locked safety.The safety lock slider locks in the very proximal end position.If not fully pulled back in the proximal end position, it moves back into the locked position which may be potential root cause for the safety slider found in start position.The delivery system was accessed via the right internal jugular vein, an 11f introducer sheath and a 0.035-inch guidewire was used, there were no issues during tracking.Based on evaluation of the delivery system returned, the reported issued could not be confirmed.A definite root cause could not be determined.Labeling review: the relevant labeling provided with this product was reviewed, and the potential issue was found to be addressed.The instruction for use states "if excessive force is felt during stent deployment, do not force the delivery system.Remove the delivery system and replace with a new unit." regarding preparation the instruction for use states: "unlock the safety lock slider by pulling it back towards the wheels from the locked position into the unlocked position.Ensure that the red safety lock slider is completely pulled back (.)." and "gain femoral, popliteal or jugular access utilizing an appropriate introducer sheath.(.) for jugular access, use the stent system in conjunction with a long introducer sheath that covers the right atrium.(.) insert a guidewire of appropriate length (.) and 0.035-inch diameter across the lesion to be stented via the introducer sheath.(.) predilation of chronic lesions with a balloon dilatation catheter is recommended.If performed, select a balloon catheter that matches the size of the reference vessel." g3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 57-year-old male patient undergone a stent placement procedure for may thurner syndrome in the left iliac vein, with the access site of right internal jugular vein, using a venovo stent.During the procedure, it was noted that the stent was partially deployed.The procedure was successfully completed with the use of another device, and there were no reported injuries to the patient.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23013119
Report Number9681442-2025-00304
Device Sequence Number13177938
Product Code QAN
UDI-Device Identifier00801741103612
UDI-Public(01)00801741103612(17)270128(10)ANKN3169
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM16160
Device Lot NumberANKN3169
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight86 KG
Patient RaceAsian